# SDR 2006UALA02136

- Difficulty date: November 2, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 16,476 hours, 7,196 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Defective
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTS INOP AT ROWS 4, 5, 8, 9, 15, 16, 17, 21, 22 AND 23.  REPLACED FUSE AT POWER SUPPLY 110WL2. CHECKS GOOD.
